# SDR DL72S960559

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, LIGHTENING HOLE AT RT FWD TORQUE BOX WEB CRACKED .1875 INCH.  REPAIRED PER MM 53-11-0.
